Otrivin Plus Adult Nasal Spray 10ml

Otrivin

$15.99

Quantity

Otrivin Plus Nasal Spray - Acts fast for relief of a blocked and running nose associated with the common cold.

Otrivin Plus Nasal Spray contains the active ingredients xylometazoline hydrochloride and ipratropium bromide. The xylometazoline helps to open up and clear nasal passages by reducing swollen blood vessels and the ipratropium reduces mucus production. It is the only dual action formula that helps with a blocked AND runny nose.

Ingredients
Contains:
Xylometazoline hydrochloride (0.5 mg/mL) and ipratropium bromide (0.6 mg/mL), disodium edetate, glycerol, hydrochloric acid, sodium hydroxide, purified water.

Directions:

Adults 18 years and over: 1 spray per nostril , repeat every 6 hours if required. Do not use more than 3 times a day.
if congestion persists for more than three days see you doctor or pharmacist. Do not use in or around the eye.

Warnings: Brief stinging sensation or sneezing may occur. Excessive use may damage the lining of the nose. Do not exceed the recomended dose. If irritation occurs discontinue use

SKU: 2383535 TAG: Runny Nose
 

This product has been added to your cart

CHECKOUT